# SDR CALA2017061701854

- Difficulty date: June 17, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 60,566 hours, 12,702 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR WILL NOT ARM.  FOUND THE AFT GIRT BAR FLOOR FITTING PAWL RUBBING THE GIRT BAR TUBE WHEN ARMING.   ADJUSTED FLOOR GIRT BAR FITTINGS IAW AMM 52-00-00-001.  OPS CHECKED IAW AMM52-00-00-001.
